# SDR UPS07850095

- Difficulty date: June 19, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 66,593 hours, 26,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1742 L17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FUSELAGE EXTERIOR SKIN CRACKED AT STA 1742 L17L.  CUT OUT DAMAGED AREA OF FUSELAGE SKIN AT STA 1742 L17L IAW SRM 53-02-01-0 FIG 7.  FABRICATED AND INSTALLED REPAIR DOUBLER, FINGER DOUBLER, AND FILLERS AT STA 1742 L17L IAW SRM 53-03-02-0 FIG 7.
